MathSciNet Relay Station
MathSciNet bibliographic data
MR2261641 (2008f:53060) 53C38 (53D12 53D35)
de Bartolomeis, Paolo; Tomassini, Adriano On the Maslov index of Lagrangian submanifolds of generalized Calabi-Yau manifolds. Internat. J. Math. 17 (2006), no. 8, 921–947.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement